# SDR GUUA11160804

- Difficulty date: November 16, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N81533
- Make and model: Beech 1900D
- Aircraft serial: UE137
- Aircraft time: 27,705 hours, 33,515 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Contaminated
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 9158 TPA/EYW - PILOT REPORTED RIGHT BRAKE INOPERATIVE RIGHT PEDAL GOES ALL THE WAY DOWN.  BLED RIGHT BRAKE.  OPERATIONAL CHECK NORMAL.
